# SDR SBOY202404090001

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Filed by: SIA Engineering Company Limited, repair station SBOY989H
- Aircraft: N9VOJF
- Make and model: Boeing 787-9
- Aircraft serial: 37119
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20649000
- Part serial: 4456C20649
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS OBSERVED COMING FROM THE LEFT MAIN LANDING GEAR DURING AIRCRAFT TOWING SHORTLY AFTER MAKING A RIGHT TURN OUT OF TAXIWAY V7 ONTO TAXIWAY W. THE NO.1 WHEEL WAS SEEN NOT TURNING DURING TOWING AND THE DRIVER WAS INSTRUCTED TO STOP THE TOWING. HOWEVER, BEFORE THE AIRCRAFT COULD COME TO A COMPLETE STOP, THE TIRE OF THE NO.1 WHEEL HAD DEFLATED.
